# SDR FDEA201904160805

- Difficulty date: April 16, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7087512
- Condition: Corroded
- Location: Bs 1991
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT AFT FLOOR PANEL SUPPORT FOUND WITH CORROSION AT   STATION 1991 X = - 25 MAIN DECK COMPARTMENT AT AFT FLOOR PANEL SUPPORT STATION 1991 X = -25   CORROSION REMOVED AND FOUND TO EXCEED LIMIT AS PER SRM  53-00-00-2R FIGURE 206   CORRODED FLOOR PANEL SUPPORT REMOVED AND REPLACED FROM STATION 1887 TO   STATION 2007 X = - 25 AS PER SRM  51-31-01-0G . FLOOR PANEL SUPPORT FABRICATED BY   MACHINING AS PER DOUGLAS DRAWING AGA 7087 REVISION M . REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100 .
